MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Codes Leak/Splash (1354); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that there was a needle retraction issue.Date of occurrence: 22/04/2026 it was reported that "when pressing the button to connect the infusion line, the guide wire became stuck in the catheter cannula.The nurse gave a sharp tug, and the guide wire disengaged and immediately retracted into a safe position.There was a splash of blood" no consequences for the patient.Vein intact, perfusion permeable, no apparent pain for the patient.Blood splashed onto the iade and the equipment.Has the patient or user suffered any harm? if so, please explain - no.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25190364
Report Number1710034-2026-00524
Device Sequence Number10755957
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444(11)250609(17)280531(10)5157663
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K251654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number5157663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown